Bhagat Singh, "Necessary and sufficient conditions for eventually vanishing oscillatory solutions of functional equations with small delays", International Journal of Mathematics and Mathematical Sciences, vol. 1, Article ID 637068, 15 pages, 1978. https://doi.org/10.1155/S0161171278000307
Necessary and sufficient conditions for eventually vanishing oscillatory solutions of functional equations with small delays
Necessary and sufficient conditions are found for all oscillatory solutions of the equation to approach zero. Sufficient conditions are also given to ensure that all solutions of this equation are unbounded.
Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.